# SDR DALA2017030201692

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 46,694 hours, 31,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIRT ANGLE CRACKED AT UPPER FWD HINGE POINT JUST FWD OF YOKE. REMOVED DAMAGE IAW SRM 54-50-02 2B-1 STEP 6. FABRICATED A REPAIR IAW SRM 54-50-02 2R-1, REPAIR 1 THRU STEP 6.
